# SDR ASAA2018010923109

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,560 hours, 11,713 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 22128
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 11,946 hours, 3,679 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION RESET. OPS NORMAL.  ACFT GROUNDED.   REMOVED AND REPLACED THE LEFT PACK TEMP CONTROL VALVE.  LEAK CHECKED GOOD. OPS CHECKED GOOD IAW AMM 21-51-10.  PERFORMED A BITE CHECK,  NO FAULTS NOTED.
